# SDR SWAA2018072423737

- Difficulty date: July 2, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A102753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON 927 FRAME CORRODED AT BS 927, BETWEEN LBL 8 TO LBL 11.  REPAIRED FRAME PER ER AND EA.
